# SDR CALA9901119

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19072
- Make and model: Doug DC-10-30
- Aircraft serial: 46576
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Row 29-35
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY LIGHT INOPERATIVE AT SEATS 29AB TO 35AB.  MAINTENANCE REPAIRED DAMAGED WIRES AT SEAT 32AB IAW WDM 33-53-03 AND OPERATION CHECKED GOOD.
